# SDR CAL960058

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 34H40550
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GUM - FLT 0977 - NR 2 ENGINE A-FIRE LOOP LIGHT ILLUMINATED DURING CLIMB OUT OF GUM WITH B-LOOP ON PLACARD.  THE B-LOOP HAD BEEN PLACARDED PREVIOUSLY FOR BEING INTERMITTENLY INOPERABLE.  LATER, BOTH LOOP LIGHTS AND FIRE LIGHT WERE ON.  ENGINE POWER REDUCED AND ALL FIRE WARNING LIGHTS EXTINGUISHED.  ACFT RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  MX FND NO EVIDENCE OF FIRE.  MX FND A HEAVY AIR LEAK AT THE HIGH STAGE BLEED VALVE DUE TO A WORN UPPER CLAMP.  LEAK SOURCE LOCATED CLOSE TO PYLON A & B SENSING FIRE WARNING ELEMENT.  BLEED VALVE CLAMP REPLACED.  A HIGH POWER RUN PERFORMED FOR 20 MINUTES WITH BOTH THE 'A' AND 'B' FIRE WARNING SYSTEMS TESTING AND OPERATING NORMAL.  (X)
